# SDR SWAA2016040750677

- Difficulty date: March 24, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 61,748 hours, 48,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101073
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMER EXIT SIGN MOUNTED ON AFT LAVATORY LENS LOCKING TAB BROKEN.  R & R SIGN IAW AMM.
